# SDR 07FDEA01306

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6567251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIT FWD BULKHEAD STA 950A, LBL 12, HORIZONTAL L-ANGLE AT BASE OF WALL SUPPORT HAS CORROSION AT INBD END.  REMOVED L ANGLE FROM LBL 6 TO LBL 21, STA 950A.  FABRICATED NEW L ANGLE ON AAR SHOP WO NR 11841-1600-0002, BY HEAT TREATING ANGLE REF DWG 65-67251.  8130 TRACKING NR 2007-03-069.  INSTALLED L ANGLE REF SRM 51-30-02.
